On modular homology of simplicial complexes: Saturation

Johannes Siemons, Valery Mnukhin

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
8 Downloads (Pure)


Among shellable complexes a certain class is shown to have maximal modular homology, and these are the so-called saturated complexes. We show that certain conditions on the links of the complex imply saturation. We prove that Coxeter complexes and buildings are saturated.
Original languageEnglish
Pages (from-to)377-394
Number of pages18
JournalJournal of Combinatorial Theory, Series A
Issue number2
Publication statusPublished - 2002

Cite this